Journal of Classification

, Volume 17, Issue 2, pp 273–296

Identifiablity of Models for Clusterwise Linear Regression

  • C. Hennig

DOI: 10.1007/s003570000022

Cite this article as:
Hennig, C. J. of Classification (2000) 17: 273. doi:10.1007/s003570000022

The model choice and the interpretation of the parameters are discussed as well as the use of the identifiability concept for fixed partition models. The concept is generalized to "partial identifiability".

Copyright information

© 2000 Springer-Verlag New York Inc.

Authors and Affiliations

  • C. Hennig
    • 1
  1. 1.Fachbereich Mathematik - SPSTUniversitä Hamburg

Personalised recommendations